# SDR AT9900782

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 332-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FORWARD CARGO SLANT PANEL AT BS 332-370 CORRODED OUT OF LIMITS ON UPPER SIDE AROUND FASTENER HOLES AND EDGE.  REMOVED CORROSION AROUND FASTENERS AND EDGES.  FABRICATED NEW SLANT PANEL.  TREATED, PRIMED AND REINSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-3 AND 51-10-2.
